Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had a lot of sex, shaved vagina. Itching, reason? Use aloe vera cream? Yeast infection?

About a week ago, I shaved my vagina and the next day it was really sore. I had a lot of sex that weekend with the same guy I ve been having sex with for a year. I then started to notice bumps were appearing. Along with this problem, I was really sick and became dehydrated and was sent to the hospital. At the hospital the doctors prescribed me an antibiotic for a uti but did not look down there. They drew blood and turns out I have mono. I took the antibiotic for two days and the pain was still excruciating. It s a burning, when I pee or sit or stand, it feels like the end is slowly ripping, it s very sore and sometimes have sharp pains. I told my mom and she went to the store and bought me a yeast infection kit and external aloe Vera vaginal cream. I ve been using the cream and it takes away the pain and burning when I pee but the bumps are still there. I have not done the yeast infection treatment because everything was better last night. This morning I woke up and they sting a little bit but only sometimes. What s going on?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Critical Care Specialist 's  Response
Hi Dear thanks for your question,actually shaving hasn't caused any problem to you ,you actually you might have injured your vagina during too much of sex,these injuries have got super added infection that has caused you swelling of your vagina and adjoining area,that why it is giving you pain during sitting or defecation,you continue with systemic antibiotic and locally apply neosporin ointment,hop i answered your query
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor